# SDR SWAA2023070574440

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 18,660 hours, 9,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GRIT BAR PLASTIC SLEEVE LOOSE<[01] ADJUSTED GRIT BAR LOCKING SLEEVE ON FWD ENTRY DOOR PER SIP.
